Subexponential tail asymptotics for a random walk with randomly placed one-way nodes
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, p. 1-16
@article{AIHPB_2002__38_1_1_0,
     author = {Gantert, Nina},
     title = {Subexponential tail asymptotics for a random walk with randomly placed one-way nodes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {1},
     year = {2002},
     pages = {1-16},
     zbl = {1004.60043},
     mrnumber = {1899228},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_1_1_0}
}
Gantert, Nina. Subexponential tail asymptotics for a random walk with randomly placed one-way nodes. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, pp. 1-16. http://www.numdam.org/item/AIHPB_2002__38_1_1_0/

[1] S. Alili, Asymptotic behaviour for random walks in random environments, J. Appl. Prob. 36 (1999) 1-16. | MR 1724844 | Zbl 0946.60046

[2] Alili S., Chassaing P., Homogenization or slow diffusion for random walks with reflecting barriers, Tech. Rept. No 27, Prépublications de l'institut Élie Cartan, URA CNRS no 750, Université de Nancy, 1993.

[3] F. Comets, N. Gantert, O. Zeitouni, Quenched, annealed and functional large deviations for one dimensional random walk in random environment, Probab. Theory Relat. Fields 118 (2000) 65-114. | MR 1785454 | Zbl 0965.60098

[4] P. Deheuvels, On the Erdős-Rényi Theorem for random fields and sequences and its relationships with the theory of runs and spacings, Zeitschrift für Wahrscheinlichkeitstheorie verw. Gebiete 70 (1985) 91-115. | Zbl 0548.60027

[5] A. Dembo, Y. Peres, O. Zeitouni, Tail estimates for one-dimensional random walk in random environment, Commun. Math. Phys. 181 (1996) 667-683. | MR 1414305 | Zbl 0868.60058

[6] N. Gantert, O. Zeitouni, Quenched sub-exponential tail estimates for one-dimensional random walk in random environment, Commun. Math. Phys. 194 (1998) 177-190. | MR 1628294 | Zbl 0982.60037

[7] N. Gantert, O. Zeitouni, Large deviations for one-dimensional random walk in a random environment - a survey, in: Random Walks, Bolyai Society Mathematical Studies, 8, 1999, pp. 127-165. | Zbl 0953.60009

[8] A. Greven, F. Den Hollander, Large deviations for a random walk in random environment, Ann. Probab. 22 (1994) 1381-1428. | MR 1303649 | Zbl 0820.60054

[9] M. Klass, The minimal growth rate of partial maxima, Ann. Probab. 12 (1984) 380-389. | MR 735844 | Zbl 0536.60038

[10] M. Klass, The Robbins-Siegmund series criterion for partial maxima, Ann. Probab. 13 (1985) 1369-1370. | Zbl 0576.60023

[11] A. Pisztora, T. Povel, Large deviation principle for random walk in a quenched environment in the low speed regime, Ann. Probab. 27 (1999) 1389-1413. | MR 1733154 | Zbl 0964.60056

[12] A. Pisztora, T. Povel, O. Zeitouni, Precise large deviations estimates for one dimensional random walk in random environment, Probab. Theory Relat. Fields 113 (1999) 191-219. | MR 1676839 | Zbl 0922.60059

[13] F. Solomon, Random walks in random environment, Ann. Probab. 3 (1975) 1-31. | MR 362503 | Zbl 0305.60029

[14] F. Spitzer, Principles of Random Walk, Springer, Berlin, 1976. | MR 388547 | Zbl 0359.60003